×

zbMATH — the first resource for mathematics

A theorem on normal semigroups. (English) Zbl 0098.01704

MSC:
20M10 General structure theory for semigroups
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Št. Schwarz: K teoriji hausdorfovych bikompaktnych polugrupp. (russian), Czechoslovak Math. J. 5 (80), 1955, 1-23.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.